Puppy Forum and Dog Forums banner

1 - 7 of 7 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter #1
Our new puppy is 9 weeks old and almost 20#. Our daughter is taking care of her while we are out of town.. She accidentally gave her both Bravecto and Tri-Heart at the same time instead of a week apart. I am distraught as I always give our other 2 dogs the same meds a week apart. Has anyone ever had this problem?? Please and thank you for any comments!
 

·
Super Moderator
Joined
·
2,433 Posts
This is a question for your vet - they'll know for sure what if any risks combining the two will have and what symptoms to look out for, if any. This is likely even a question they can answer over the phone without needing to bring her in, so definitely worth giving them a call to check!
 

·
Registered
Joined
·
3 Posts
Discussion Starter #3
I know! I just hate waiting...of course it is Easter weekend and everything is closed! Good news is that she is running around, playful and acting like her usual self!!
 

·
Super Moderator
Joined
·
2,433 Posts
You can search for a pet poison hotline if you can't wait - they'll often charge a fee, but are usually 24/7 services and can provide immediate answers. I believe the ASPCA runs one, but it's been a long time since I lived in the US so I'm not sure.
 

·
Super Moderator
Joined
·
12,147 Posts
The ASPCA Poison hotline is (888) 426-4435.

I have used them and I keep their number on speed dial. They were recommended by my own vet when we encountered a potential poisoning issue that was outside their range of expertise.

To be blunt, if this were an emergency, it would probably be too late now. A forum is not a good resource for questions about a potential medical emergency.
 

·
Registered
Joined
·
3 Posts
Discussion Starter #6
You can search for a pet poison hotline if you can't wait - they'll often charge a fee, but are usually 24/7 services and can provide immediate answers. I believe the ASPCA runs one, but it's been a long time since I lived in the US so I'm not sure.
Thank you so much for your advice!!!
You can search for a pet poison hotline if you can't wait - they'll often charge a fee, but are usually 24/7 services and can provide immediate answers. I believe the ASPCA runs one, but it's been a long time since I lived in the US so I'm not sure.
I am very thankful for your reply!
 

·
Registered
Joined
·
9,405 Posts
What was the result of the Vet call?

I imagine that the two meds would not be harmful, given together. But, there is the possibility that one of the meds may have reduced the effectiveness of the other med? Worth calling and asking the Vet about that possibility?
 
1 - 7 of 7 Posts
Top